# SDR DL733030417

- Difficulty date: May 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 50,183 hours, 34,554 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 1828203
- Condition: Cracked
- Location: Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT LIGHT CAME ON DURING CLIMB RAN PROCEDURE BUT LEFT PACK WOULD NOT HOLD CABIN ALTITUDE CABIN UNDER CONTROL AT 18000 MAX CABIN ALT 9500.   FOUND FIBERGLASS PLENUM AT HEAT EXCHANGER BLOWN OUT ON LOWER SEAM ALSO FOUND BOTH HEAT EXCHANGERS CRACKED AT OUTBOARD FLANGE     REPLACED BOTH HEAT EXCHANGERS
